Symmetry reductions, explicit solutions, convergence analysis and conservation laws via multipliers approach to the Chen-Lee-Liu model in nonlinear optics

Aliyu A. I., Inc M., Yusuf A., BAYRAM M., Baleanu D.

Modern Physics Letters B, vol.33, no.4, 2019 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 4
  • Publication Date: 2019
  • Doi Number: 10.1142/s0217984919500350
  • Journal Name: Modern Physics Letters B
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Keywords: conservation laws, convergence analysis, power series solutions, Symmetry analysis
  • Istanbul Gelisim University Affiliated: Yes


© 2019 World Scientific Publishing Company.In this paper, symmetry analysis is performed for the nonlinear Chen-Lee-Liu equation (NCLE) arising in temporal pulses. New forms of explicit solutions of the equation are constructed using the optimal systems by applying the power series solutions (PSS) technique and the convergence of the PSS is investigated. Finally, the conservation laws (Cls) of the model is studied using the multiplier approach.